Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I had protected sex Aug18, and 21 hours later Aug.19 I took plan b one dose; I took plan b as a precaution since my boyfriend said semen may have slipped from the base of the condom when he pulled out..it's been about 3 weeks and 1 day since I've tooken the pill, I DID NOT have any bleeding or symptoms at all; but this last week I've been feeling breast tenderness, and stomach pain..and some weird feeling around my left nipple that comes and goes..is it possible to have symptoms 3 weeks later?? Is it bad that I didn't bleed?? Does this mean the pill did not work for me? May I be pregnant? I'm very scared and paranoid..my period is due in 2 -3 days and I'm scared that it will not come..please help me..

Loading...

Hi Guest,

There are no signs of Plan B working.  You don't have to have any bleeding. 

You can have sore breasts, stomach pains, etc.  Yes, you can have them weeks later, even months.  The side effects from Plan B can last SEVERAL months as it is a very large dose of hormones.

Your next FEW periods can be early or late AND they can be heavier or lighter than usual.

Wait for your period OR you can take a home test NOW.  If you do test, use ONLY your wake up pee for the best accuracy.

Good luck.

Reply

Loading...